# SDR SWIA200820255

- Difficulty date: October 28, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 34,514 hours, 48,005 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: D980000158
- Part serial: 1562
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,371 hours, 11,582 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMOKE SMELL IN COCKPIT CORRESPONDING TO AVIDYNE FLIGHTMAX DISPLAY GOING BLANK.  PULLED C/B AND SMELL STOPPED.  FLT 7782.  REPLACED FLIGHTMAX SCREEN.  P/N: D98-0000-1-58-G, S/N ON: 1583, S/N OFF: 1562.
